# SDR QXEA200700125

- Difficulty date: February 4, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,638 hours, 28,202 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Beta Lockout
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2031 - ON TAXI, NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED.  MAINTENANCE RESET BETA LOCKOUT CIRCUIT BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
